For the temporary relief of these symptoms associated with menstrual periods: cramps, bloating, water-weight gain, breast tenderness, headache, backache, muscle aches, fatigue.
Active Ingredients: In Each Caplet: Acetaminophen 500 mg; Caffeine 60 mg; Pyrilamine Maleate 15 mg. InActive Ingredients: Carnauba Wax; Croscarmellose Sodium; FD&C Blue #2 Aluminum Lake; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose; Pregelatinized Starch; Propylene Glycol; Shellac; Titanium Dioxide; Triacetin
Do not take more than the recommended dose. Adults and children 12 years and older: Take 2 caplets with water; Repeat every 6 hours, as needed; Do not exceed 8 caplets per day. Children under 12 years: consult a doctor. Other Information: Store at room temperature.